# SDR USAA2013022500017

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 28,562 hours, 22,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R2 DOOR ASSIST RESERVOIR PRESSURE LOW.  REPLACED R2 DOOR ASSIST RESERVOIR DIAPHRAM & SHEAR PIN IAW  A319 AMM 52-10-00-610-001-A.  CHARGED DAMPER CYLINDER IAW A319 AMM 52-10-00-614-001.
